MAUDE Adverse Event Report: STRYKER TRAUMA KIEL K-WIRE, STERILE T2 FEMUR Ø3X285 MM; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

STRYKER TRAUMA KIEL K-WIRE, STERILE T2 FEMUR Ø3X285 MM; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Catalog Number 18060050S
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/08/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Upon completion of investigation, additional information will be provided in a supplemental report.
 
Event or Problem Description
It was reported that, during a primary procedure on a right ankle, the device was not opened as the outer sterile packaging was noted to have a hole in it.The hole was seen without opening the outer packaging.The device was not used and another device was available for immediate use.Surgery was completed with no delay.
 
Additional Manufacturer Narrative
The reported event could not be confirmed, since the device was not returned for evaluation and no other evidence was provided.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.If the device is returned or if any additional information is provided, the investigation will be reassessed.H3 other text : device disposition unknown.
 
Event or Problem Description

Brand Name
K-WIRE, STERILE T2 FEMUR Ø3X285 MM
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
STRYKER TRAUMA KIEL
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
MDR Report Key8631565
Report Number0009610622-2019-00279
Device Sequence Number1822263
Product Code LXH
UDI-Device Identifier04546540195852
UDI-Public04546540195852
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/30/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2024
Device Catalogue Number18060050S
Device Lot NumberK0A828C
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/08/2019
Supplement Date Received by Manufacturer07/09/2019
Initial Report FDA Received Date05/22/2019
Supplement Report FDA Received Date07/30/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age62 YR